# SDR ASAA2018021223546

- Difficulty date: February 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 20,864 hours, 6,770 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND A NR 1 ENGINE FAULT MESSAGE, 73-20771, LONG TIME FAULT, PS3 SIGNAL IS OUT OF RANGE.   ACFT GROUNDED.    RAN EEC BITE TEST FMC CDU FAULTS IAW AMM 73-21-00,  SYSTEM OP CHECKED GOOD,  NO DEFECTS NOTED.
